I have been feeling bad for approx 60 day. I have no appetite, no energy, my stomach is sour sometimes in the morning. After a few hours of being awake, the sour stomach usually goes away. I feel a bit weak when I am walking around (feels like when your blood sugar is low). If I am laying down or sitting on the couch, the weakness isn't noticeable usually. I have a hard time getting out of bed in the morning because I have no energy and feel exhausted. I tend to feel better at night than I do during the day. The morning is the worst. I have stopped doing erands with my wife and have decline to go out to eat several times because I don't feel well enough to go. My wife indicates that I am more quiet than usual (which is true). I don't know if all of this is because I am sick or I am depressed. I am not sitting at home crying all the time. I do feel frustrated because this has been going on for so long.
The Dr. has given me several blood test: cbc, thyroid, liver, kidney, esr, cea, blood sugar. All test have come back good
I had a chest Xray and a adominal and brain Cat Scan. These test also came back good.
The Dr. thinks that I have depression. I have tried 4 different anti depresants and stopped each for one reason or another (made me droggy, couldn't sleep, didn't think it was working, etc). The Dr. now has me on Paxil 40MG. I took Paxil for 10 years prior to this and stopped because I thought it was no longer working. I was on 20mg before.
I have been off work for 2 weeks now because I don't feel good enough to go in the office.
Can depression cause symptoms such as I am describing? Can these symtoms last for awhile before relief starts to occur? Is there any other medical issues I might be having? Is there anything I can do to jump start my appetite and get my energy back?
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?